# SDR A6WA9900008

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Arm
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED FLAP CHANGE, MAINTENANCE NOTED THE NR 3 ATTACH ARM CRACKED.  CRACK EXTENDS 90-95 PERCENT THROUGH ARM FROM LEADING EDGE TO TRAILING EDGE.  REPLACED FLAP, LAST C-CHECK C/W AT SAT ON 12/13/97.  TMS ACCUMULATED SINCE LAST C-CHECK ARE 1990 HRS AND 2387 CYCLES.  (M)
